# SDR UPS02239773

- Difficulty date: September 24, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB HINGE LEFT OUTER PIN HAS EVIDENCE OF PITTING CORROSION ADJACENT TO RELIEF RADIUS.  HORIZONTAL STABILIZER HINGE PIN LEFT OUTER REPLACED IAW MM 55-10-01 STEPS 3 AND 4.
